# SDR DALA1109719208

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 42,265 hours, 22,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Disconnected
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND SLIDE PACK BRACKET DISCONNECTED AT DOOR 2L.  MX RECONNECTED SLIDE PACK LOWER CLIP.  ACFT OK FOR SERVICE.
